Accessibility navigation


Alternating sums of binomial coefficients with unit fraction arithmetic sequence coefficients

Glaister, P. and Glaister, E. (2014) Alternating sums of binomial coefficients with unit fraction arithmetic sequence coefficients. International Journal of Mathematical Education in Science and Technology, 45 (3). pp. 452-464. ISSN 1464-5211

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1080/0020739X.2013.837525

Abstract/Summary

Expressions for finite sums involving the binomial coefficients with unit fraction coefficients whose denominators form an arithmetic sequence are determined.

Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:32618
Uncontrolled Keywords:finite sums, binomial coefficients, unit fractions, arithmetic sequences
Publisher:Taylor & Francis

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation